ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

August 2013 , Volume 7 , Issue 3

Select all articles

Export/Reference:

Arrays over roots of unity with perfect autocorrelation and good ZCZ cross-correlation
Samuel T. Blake, Thomas E. Hall and Andrew Z. Tirkel
2013, 7(3): 231-242 doi: 10.3934/amc.2013.7.231 +[Abstract](883) +[PDF](415.3KB)
Improved bounds for the implicit factorization problem
Yao Lu, Rui Zhang and Dongdai Lin
2013, 7(3): 243-251 doi: 10.3934/amc.2013.7.243 +[Abstract](771) +[PDF](327.0KB)
On codes over rings invariant under affine groups
Kanat Abdukhalikov
2013, 7(3): 253-265 doi: 10.3934/amc.2013.7.253 +[Abstract](820) +[PDF](342.5KB)
The classification of complementary information set codes of lengths $14$ and $16$
Finley Freibert
2013, 7(3): 267-278 doi: 10.3934/amc.2013.7.267 +[Abstract](851) +[PDF](384.7KB)
New nonexistence results for spherical designs
Peter Boyvalenkov and Maya Stoyanova
2013, 7(3): 279-292 doi: 10.3934/amc.2013.7.279 +[Abstract](758) +[PDF](391.3KB)
New classes of optimal frequency hopping sequences with low hit zone
Xianhua Niu, Daiyuan Peng and Zhengchun Zhou
2013, 7(3): 293-310 doi: 10.3934/amc.2013.7.293 +[Abstract](885) +[PDF](525.5KB)
Average complexities of access structures on five participants
Motahhareh Gharahi and Massoud Hadian Dehkordi
2013, 7(3): 311-317 doi: 10.3934/amc.2013.7.311 +[Abstract](746) +[PDF](259.6KB)
A 3-cycle construction of complete arcs sharing $(q+3)/2$ points with a conic
Daniele Bartoli, Alexander A. Davydov, Stefano Marcugini and Fernanda Pambianco
2013, 7(3): 319-334 doi: 10.3934/amc.2013.7.319 +[Abstract](1037) +[PDF](424.0KB)
On the distribution of auto-correlation value of balanced Boolean functions
Yu Zhou
2013, 7(3): 335-347 doi: 10.3934/amc.2013.7.335 +[Abstract](894) +[PDF](372.0KB)
On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes
W. Cary Huffman
2013, 7(3): 349-378 doi: 10.3934/amc.2013.7.349 +[Abstract](947) +[PDF](566.3KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]